# SDR SWAA2024122680872

- Difficulty date: December 25, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N8761L
- Make and model: Boeing 737-8
- Aircraft serial: 67214
- Aircraft time: 8,155 hours, 4,131 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT AFT GALLEY DOOR GIRT BAR LOCK NEEDS ADJUSTMENT<[01] ADJ AFT GALLEY DOOR GIRT BAR IN REF TO AMM 25-66-00
